Skip to Main content Skip to Navigation
Journal articles

The compulsive gambler process

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01174952
Contributor : Serena Benassù <>
Submitted on : Friday, July 10, 2015 - 11:39:15 AM
Last modification on : Friday, March 27, 2020 - 4:01:01 AM

Identifiers

  • HAL Id : hal-01174952, version 1

Citation

D. Aldous, D. Lanoue, J. Salez. The compulsive gambler process. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (35), pp.1-18. ⟨hal-01174952⟩

Share

Metrics

Record views

132